Alert archive / New Mexico / Flash Flood Warnings in 2017

Flash Flood Warning 20, NWS Albuquerque, NM

July 30, 2017Bernalillo County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 30, 2017, 6:18 PM MDT for Bernalillo County, New Mexico. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2017, 6:18 PM MDT (00:18 UTC)
Expired
Jul 30, 2017, 7:45 PM MDT
In force
87 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Bernalillo County, NM

The radar

The Albuquerque radar (KABX), 45 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2017-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 300 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2017-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
300 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
2693 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

798 
WGUS55 KABQ 310018
FFWABQ
NMC001-310145-
/O.NEW.KABQ.FF.W.0020.170731T0018Z-170731T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
618 PM MDT SUN JUL 30 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Bernalillo County in central New Mexico...

* Until 745 PM MDT.

* At 616 PM MDT, Doppler radar indicated slow-moving thunderstorms 
  producing very heavy rain along the North 14 corridor from near 
  Cedar Crest to Sandia Park and San Antonito. Up to two inches of 
  rain have already fallen in localized areas and rainfall rates of 
  1 to 2 inches per hour are likely . Flash flooding is expected 
  particularly along the east slopes of the Sandias.

* Some locations that will experience flooding include...
  Sandia Park, Canoncito in Bernalillo County, San Antonito and Cedar
  Crest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of normally
dry arroyos and streambeds, low water crossings, intersections, and
underpasses as well as other poor drainage and low lying areas.

&&

LAT...LON 3512 10632 3511 10642 3522 10639 3522 10627
      3521 10627

$$

KJ
2 follow-up statements
963 
WGUS75 KABQ 310058
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
658 PM MDT SUN JUL 30 2017

NMC001-310145-
/O.CON.KABQ.FF.W.0020.000000T0000Z-170731T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bernalillo-
658 PM MDT SUN JUL 30 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR
BERNALILLO COUNTY...

At 657 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain continuing in the vicinity of Sandia Crest to Sandia Park and 
Cedar Crest. Up to two inches of rain have already fallen in 
localized areas and another burst of heavy rain will remain possible 
through 730 PM for areas that have already received very heavy 
rainfall. 

Some locations that will experience flooding include...
Sandia Park, Canoncito in Bernalillo County, San Antonito and Cedar
Crest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

&&

LAT...LON 3512 10632 3511 10642 3522 10639 3522 10627
      3521 10627

$$

KJ
335 
WGUS75 KABQ 310109
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
709 PM MDT SUN JUL 30 2017

NMC001-310118-
/O.CAN.KABQ.FF.W.0020.000000T0000Z-170731T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bernalillo-
709 PM MDT SUN JUL 30 2017

...THE FLASH FLOOD WARNING FOR BERNALILLO COUNTY IS CANCELLED...

The heavy rain has ended. Flash flooding east of the Sandias is no 
longer expected to pose a threat. Please continue to heed any 
remaining road closures and never drive through water of unknown 
depth.

LAT...LON 3512 10632 3511 10642 3522 10639 3522 10627
      3521 10627

$$

KJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 5:52 PM MDT, 26 minutes earlier.

Area forecast discussion, Jul 30, 5:52 PM MDT, 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
552 PM MDT Sun Jul 30 2017

.AVIATION...
00Z TAF CYCLE
Numerous SHRA/TSRA with locally heavy rainfall currently over NM will
continue thru the evening. Any direct hits will produce brief IFR/
MVFR cigs/vsbys from heavy rain and strong outflow winds. The focus
will shift into eastern NM after 04Z as a wind shift moves south thru
the plains and spawns a large area of RA with isolated -TSRA into the
predawn hours. Widespread mid level cloud decks will slowly clear
thru 18Z Monday then give way to yet another area of TSRA aft 21Z. As
a reminder, the KFDX radar is out of service so radar returns across
eastern NM will not be representative of the actual precip coverage.

Guyer

&&

.PREV DISCUSSION...309 PM MDT Sun Jul 30 2017...
.SYNOPSIS...
Numerous showers and thunderstorms will continue through mid to late
evening before slowly diminishing after midnight. Strong to severe
thunderstorms and an increased chance for flash flooding are likely
across the northeast plains this evening into the overnight. The
very active weather will continue Monday before drier air aloft
limits shower and thunderstorms coverage somewhat Tuesday and
Wednesday. A backdoor front is forecast to drop in from eastern
Colorado Thursday, increasing shower and storms chances Thursday
through next weekend. Temperatures are expected to remain slightly
below average through next week.

&&

.DISCUSSION...
Counter-clockwise rotation very apparent in upper level water vapor
imagery from GOES-16 this afternoon. This upper low helping to
trigger scattered to numerous showers and storms relatively early across
much of the area today. This low will combine with the quasi-
stationary boundary across far northeast NM to generate scattered
strong to severe storms this evening. Added Quay and eastern San
Miguel Counties to flash flood watch given that the 18Z NAM12 QPF
bullseye is slightly farther south. Eastern plains stay active
overnight with strong to perhaps severe storms continuing.

Monday remains active as the upper high over the CA/NV/OR triple
point strengthens and the flow aloft over northern NM becomes
northerly. Some areas that have been left high and dry as of late
stand better chances for wetting rainfall Monday and Monday night.
Models agree that drier air aloft will filter into the northeast
third to half of the state Tuesday. Still enough low level moisture
will remain in place for isolated storms along/near the upper level
moisture gradient. Wednesday looking very similar to Tuesday with
northerly steering flow resulting in storms moving south off the
Tusas/Jemez/Sangres.

As is typically the case with the Four Corners high over NV, backdoor
fronts/boundaries moving into NM from the northeast are inevitable
and the GFS and ECMWF bring one in on Thursday. Shower and
thunderstorm chances increase most areas Thursday and appear to
remain above average through next weekend. Model temperature guidance
continues to trend down slightly for next week with most areas
several degrees below seasonal averages for early August.

33

&&

.FIRE WEATHER...
A moistening trend will continue into Monday night/Tuesday morning,
with mostly excellent humidity recovery and PWATs trending well
above normal. Good chances for wetting rain will favor the mountains
and the northeast and east central plains through Tuesday, although
wetting rains are a good bet across most of northern and central New
Mexico. Daytime temperatures will trend down through Tuesday thanks
to rain-cooling and cloud cover and will generally be below normal.

Look for a minor downtrend in storm coverage and wetting rain
footprint going into mid week due to some drying from the upper high
over Nevada ridging down into New Mexico. However, a backdoor front
will come down Thursday and recharge moisture west across the area
resulting in an uptick in storms toward the end of the work week
with good chances for wetting rain. The backdoor front and rain-
cooling will keep daytime temperatures 5-10 degrees below normal
toward the end of the work week. Good chances for wetting rain will
then persist through next weekend, with the latest medium range model
solutions showing the upper high shifting south from over Nevada and
breaking down.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones...
NMZ512>515-527-528-530>532-534.

&&
Hazardous weather outlook, Jul 30, 5:54 AM MDT, 12 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
554 AM MDT Sun Jul 30 2017

NMZ501>540-311200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
554 AM MDT Sun Jul 30 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

While heavy rainfall is possible this afternoon and tonight just
about anywhere over northern and central New Mexico, it's most likely
over the northeast and east central. The heavy rainfall may result
in at least minor flooding or areas of flash flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Heavy rainfall will be possible again Monday afternoon and Monday
night over northern and central New Mexico. Localized areas of flash
flooding may occur.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

In the hours before

Special weather statement, Jul 30, 4:58 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
458 PM MDT SUN JUL 30 2017

NMZ535-302330-
Curry County-
458 PM MDT SUN JUL 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CURRY COUNTY UNTIL
530 PM MDT...

At 458 PM MDT, Doppler radar was tracking a strong thunderstorm over
Texico, or 7 miles east of Clovis, moving north at 15 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Clovis, Texico and Pleasant Hill.

&&

LAT...LON 3437 10318 3472 10319 3471 10304 3434 10305
TIME...MOT...LOC 2258Z 183DEG 13KT 3442 10306

KJ
Special weather statement, Jul 30, 5:03 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
503 PM MDT SUN JUL 30 2017

NMZ534-302330-
Quay County-
503 PM MDT SUN JUL 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL QUAY COUNTY UNTIL
530 PM MDT...

At 502 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Glenrio, or 24 miles south of Nara Visa, moving
east at 15 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Glenrio and Bard.

This includes Interstate 40 between Mile Markers 361 and 373.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3511 10324 3530 10336 3554 10304 3517 10304
TIME...MOT...LOC 2302Z 250DEG 14KT 3527 10319

KJ
Special weather statement, Jul 30, 5:09 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
509 PM MDT SUN JUL 30 2017

NMZ519-302345-
Middle Rio Grande Valley/Albuquerque Metro Area-
509 PM MDT SUN JUL 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR BERNALILLO COUNTY UNTIL 545 PM
MDT...

At 508 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Albuquerque, moving northeast at 5 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Southwest Mesa of Albuquerque and South Valley.

This includes Interstate 40 between Mile Markers 144 and 153.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3493 10684 3505 10690 3513 10674 3498 10668
TIME...MOT...LOC 2308Z 238DEG 6KT 3501 10678

KJ
Special weather statement, Jul 30, 5:26 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
526 PM MDT SUN JUL 30 2017

NMZ531-534-310000-
Harding County-Quay County-
526 PM MDT SUN JUL 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARDING AND
NORTHEASTERN QUAY COUNTIES UNTIL 600 PM MDT...

At 526 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles north of Ute Lake State Park, or 23 miles west of Nara Visa,
moving north at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Logan and Ute Lake State Park.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Boaters should move to safe shelter now.

&&

LAT...LON 3532 10346 3577 10370 3572 10322 3545 10321
TIME...MOT...LOC 2326Z 186DEG 13KT 3565 10351

KJ
Local storm report, Jul 30, 6:12 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
612 PM MDT SUN JUL 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     2 WNW CLOVIS            34.42N 103.23W
07/30/2017  E60 MPH          CURRY              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702126

GUYER
Special weather statement, Jul 30, 6:13 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
613 PM MDT SUN JUL 30 2017

NMZ521-310045-
Sandia/Manzano Mountains-
613 PM MDT SUN JUL 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR BERNALILLO COUNTY UNTIL 645 PM
MDT...

At 613 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sandia Park, or 15 miles southeast of Bernalillo, moving northeast at
5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Sandia Park, Canoncito in Bernalillo County, San Antonito and Cedar
Crest.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3521 10629 3511 10633 3513 10640 3521 10637
TIME...MOT...LOC 0013Z 226DEG 6KT 3518 10635

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:09 PM MDTAreal Flood AdvisoryABQBernalillo2 hr
Jul 30, 6:13 PM MDTSpecial Weather StatementABQBernalillo32 min
Jul 30, 6:30 PM MDTFlash Flood WarningABQSandoval90 min
Jul 30, 6:30 PM MDTSpecial Weather StatementABQHarding30 min
Jul 30, 6:32 PM MDTSpecial Weather StatementABQHarding28 min
Jul 30, 6:35 PM MDTAreal Flood AdvisoryABQUnion115 min
Jul 30, 6:43 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
Jul 30, 6:51 PM MDTSpecial Weather StatementABQUnion24 min
Jul 30, 6:56 PM MDTAreal Flood AdvisoryABQHarding, Union2 hr
Jul 30, 7:04 PM MDTSpecial Weather StatementABQUnion56 min
Jul 30, 7:17 PM MDTSpecial Weather StatementABQUnion43 min
Jul 30, 7:24 PM MDTAreal Flood AdvisoryABQUnion2 hr
Jul 30, 7:58 PM MDTSpecial Weather StatementABQUnion17 min
Jul 30, 8:57 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance4 hr
Jul 30, 11:06 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt114 min
Jul 30, 11:49 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Lincoln116 min
Jul 31, 4:12 AM MDTAreal Flood AdvisoryABQChaves, Roosevelt108 min
Jul 31, 5:09 AM MDTFlash Flood WatchABQ24 hr
Jul 31, 12:24 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Jul 31, 12:27 PM MDTAreal Flood AdvisoryABQCibola2 hr
Jul 31, 12:30 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Jul 31, 12:37 PM MDTAreal Flood AdvisoryABQCatron113 min
Jul 31, 1:08 PM MDTAreal Flood AdvisoryABQRio Arriba, San Juan2 hr
Jul 31, 1:16 PM MDTAreal Flood AdvisoryABQSocorro119 min
Jul 31, 1:38 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance112 min
Jul 31, 1:56 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 31, 1:58 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 31, 2:00 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 31, 2:06 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia114 min
Jul 31, 2:12 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 31, 2:23 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance2 hr
Jul 31, 2:30 PM MDTFlash Flood WarningABQMcKinley2 hr
Jul 31, 2:52 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Sandoval113 min
Jul 31, 2:57 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Jul 31, 3:13 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe, Torrance2 hr
Jul 31, 3:22 PM MDTAreal Flood AdvisoryABQLincoln113 min
Jul 31, 3:31 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval119 min
Jul 31, 3:38 PM MDTAreal Flood AdvisoryABQBernalillo2 hr
Jul 31, 3:41 PM MDTAreal Flood AdvisoryABQValencia2 hr
Jul 31, 3:44 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jul 31, 3:48 PM MDTFlash Flood WarningABQCatron117 min
Jul 31, 3:52 PM MDTAreal Flood AdvisoryABQSocorro, Valencia113 min
Jul 31, 3:52 PM MDTFlash Flood WarningABQBernalillo113 min
Jul 31, 3:57 PM MDTFlash Flood WarningABQTorrance, Valencia2 hr
Jul 31, 4:01 PM MDTFlash Flood WarningABQSan Miguel, Santa Fe, Torrance119 min
Jul 31, 4:02 PM MDTAreal Flood AdvisoryABQLincoln, Socorro118 min
Jul 31, 4:07 PM MDTFlash Flood WarningABQBernalillo, Valencia113 min
Jul 31, 4:37 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel113 min
Jul 31, 4:39 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance2 hr
Jul 31, 4:42 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance2 hr
Jul 31, 4:44 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe2 hr
Jul 31, 4:47 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance118 min
Jul 31, 4:48 PM MDTAreal Flood AdvisoryABQCibola, Socorro, Valencia117 min
Jul 31, 5:09 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos111 min
Jul 31, 5:29 PM MDTAreal Flood AdvisoryABQCurry2 hr
Jul 31, 5:44 PM MDTSpecial Weather StatementABQChaves31 min

Nearby

Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.